# SDR CALA2017042801192

- Difficulty date: April 28, 2017
- Submitted: April 29, 2017
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 98,680 hours, 15,511 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1L LOWER EMER EXIT LIGHT IS FLICKERING ON AND OFF . EMER LIGHTS SWITCH IN THE ARMED POSITION. REMOVED AND REPLACED BATTERY POWER SUPPLY M1557 AWM 33-5-14 PG 2A OPS CHECK GOOD.
